MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NGEN RF GENERATOR, US; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC NGEN RF GENERATOR, US; CARDIAC ABLATION PERCUTANEOUS CATHETER
Catalog Number D138402
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation ablation and the patient experienced skin burns that required bandages.The procedure occurred on (b)(6) 2024.After the procedure was completed, the patient was moved to the recovery area.While in the recovery area, it was noticed that the patient received a burn where the ablation grounding pads were placed.Unaware of any medical interventions that were provided to the patient.The patient was believed to be in stable condition.Bandage was applied to area post care.Patient fully recovered and did not require extended hospitalization.The physician's opinion on the cause of the adverse event is that the burn was caused by one of the patches on patient crumpling up on skin.
 
Additional Manufacturer Narrative
D4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.The hardware investigation has begun but it has not been completed at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Per internal review on 13-dec-2024, a typographical error was identified on section d2 where the procode was mistakenly submitted as "lbp".The correction is that the d2 procode is "lpb" to represent " cardiac ablation percutaneous catheter".If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On 30-sep-2024, the product investigation was completed.As the manufacture date was identified, the d4 primary udi number has been updated to (b)(4).On that date (30-sep-2024), it was also identified that a clarifying information was mistakenly omitted from the h11 additional manufacturer narrative section, which goes as follows: per fda request, mdr submissions for the ngen rf generator are to be reported with pma details of the catheter used along with the ngen rf generator.However, the catheter used in this case is currently unknown, therefore no pma details are available.Follow-up was performed and no additional information was provided.Therefore, this file is processed with the ablation catheter information of the smart touch sf.Device evaluation details: it was reported that a patient underwent an atrial fibrillation ablation and the patient experienced skin burns that required bandages.The procedure occurred on (b)(6) 2024.After the procedure was completed, the patient was moved to the recovery area.While in the recovery area, it was noticed that the patient received a burn where the ablation grounding pads were placed.Unaware of any medical interventions that were provided to the patient.The patient was believed to be in stable condition.Bandage was applied to area post care.Patient fully recovered and did not require extended hospitalization.The unit was analyzed by technical services, following their procedures.They concluded that no failure was found on the unit.A device history record evaluation was performed for the finished device number 23450074fg, and no internal actions related to the reported condition were identified.Johnson & johnson medtech's quality process ensures all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
NGEN RF GENERATOR, US
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FLEX
hamatechet 2
migdal haemek
IS  
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key19996878
Report Number2029046-2024-02708
Device Sequence Number19941288
Product Code LPB
UDI-Device Identifier10846835018080
UDI-Public(01)10846835018080(11)231108(21)23450074FG
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030031/S053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD138402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer09/30/2024
12/13/2024
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date10/25/2024
12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NGEN GENERATOR; NGEN PUMP
Outcome Attributed to Adverse Event Other;
Patient SexFemale